2 weeks ago I taper down lexapro for three weeks after 9 months of use. I had the brain zaps since almost the first day of stopping it, but that was it. today after 2 weeks all the withdrawal symptoms that i had read about kicked in. is this normal withdrawal symptoms? thanks in advance
This question has also been asked and answered here:
Lexapro Withdrawal Symptoms?
5 Feb 2012
Yes. Brain zaps are completely normal as a part of withdrawal from Lexapro. You might have other symptoms as well. Everyone is different, so what you will feel might not be the same as me or another person. But I have had the zaps and they are weird. They stop after time. It isn't pleasant weaning down or stopping an SSRI. My best advice is to ride it out and congratulate yourself on being Lexapro free!! *hug*
13 Jun 2012
I'm afraid it is normal. I've done so much research on the withdrawal symptoms from Lexapro and I'm going on week 3 and am still having symptoms (the brain zaps have stopped). It's so miserable, I started taking Goldenseal 500mg 3 x a day, along w/super B complex vitamins & Black Cohosh for the sweating/hot flashes and I've just read that Omega 3 really helps so that's next. The severe aches and pains, headaches, feeling like your in a daze are still here. Went to a dr and he gave me Tramadol - NOT taking it. I am sincerely saying prayers for anyone who has taken this med and if you know someone who hasn't taken it unless it's life or death tell them not to! I've been thru ALOT in life, after losing a child, divorce and Hurricane Katrina in less than 6 mths I went on Lexapro - I truly wish I hadn't - nothing that I've ever been thru has been as tough as these withdrawals and the harder it gets the more determined I am NEVER to take anything like this again. Hang in there, your not alone and we will make it. God Bless
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... there are no withdrawal symptoms. All the brain zaps, dizziness and a long etc... do not exist, he thinks I’m lying or exaggerating my ...
7 answers • 5 Feb 2010
..I am having the same symptoms trying to get off. Lexapro. that I had that initially got me started on it. My PCP says it isn't withdrawal but ...
1 answer • 20 Aug 2010
... this? Brain zaps and dizziness, mood swings are bad. I need help! It's been 2 weeks since I took my last lexapro and I did taper it, but ...
4 answers • 24 Jun 2012
... three weeks you start to feel better. That is what is keeping me going now. I have all of the withdrawal symptoms that everyone has mentioned but ...
2 answers • 7 Dec 2012